MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE TIBIAL INSERT - SIZE4 - 17 MM

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE TIBIAL INSERT - SIZE4 - 17 MM
Model Number 02.09.0417H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection after about 1 month from first revision surgery.The patient had primary surgery using competitor implants and was revised to medacta implants on (b)(6) 2026.The surgeon performed a washout and revised the gmk-hinge size 4 - 17mm insert to a gmk-hinge size 3 - 12mm at his discretion.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 29 may 2026: lot.2118885: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-apr-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
GMK-HINGE TIBIAL INSERT - SIZE4 - 17 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442527
Report Number3005180920-2026-00555
Device Sequence Number5726146
Product Code KRO
UDI-Device Identifier07630030825217
UDI-Public07630030825217
Combination Product (Y/N)N
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0417H
Device Lot Number2118885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite